A1 Journal article (refereed)
Generalized dimension distortion under mappings of sub-exponentially integrable distortion (2011)


Rajala, T., Zapadinskaya, A., & Zürcher, T. (2011). Generalized dimension distortion under mappings of sub-exponentially integrable distortion. Annales Academiæ Scientiarum Fennicæ Mathematica, 36(2), 553-566. https://doi.org/10.5186/aasfm.2011.3631


JYU authors or editors


Publication details

All authors or editors: Rajala, Tapio; Zapadinskaya, Aleksandra; Zürcher, Thomas

Journal or series: Annales Academiæ Scientiarum Fennicæ Mathematica

ISSN: 1239-629X

Publication year: 2011

Volume: 36

Issue number: 2

Pages range: 553-566

Publisher: Suomalainen Tiedeakatemia

Place of Publication: Helsinki

Publication country: Finland

Publication language: English

DOI: https://doi.org/10.5186/aasfm.2011.3631

Publication open access: Openly available

Publication channel open access: Open Access channel


Free keywords: Mappings of finite distortion; sub-exponential distortion; generalized Hausdorff measure; Hausdorff dimension


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2011

Preliminary JUFO rating: Not rated


Last updated on 2021-23-08 at 09:49